Advanced search
Start date
Betweenand

Gabriel Haeser

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Matemática Aplicada e Computacional from Universidade Estadual de Campinas (2003), graduation at Licenciatura em Matemática from Universidade Estadual de Campinas (2006), master's at Mathematics from Universidade Estadual de Campinas (2005) and doctorate at Mathematics from Universidade Estadual de Campinas (2009). Has experience in Mathematics, focusing on Optimization, acting on the following subjects: constraint qualifications, nonlinear programming, optimality conditions, global convergence and stopping criteria. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 16, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (19)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications19
Citations235
Cit./Article12.4
Data from Web of Science

ANDREANI, ROBERTO; FUKUDA, ELLEN H.; SILVA, PAULO J. S.. A Gauss-Newton Approach for Solving Constrained Optimization Problems Using Differentiable Exact Penalties. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 156, n. 2, p. 417-449, . Web of Science Citations: 5. (06/53768-0, 10/20572-0, 07/53471-0)

BEHLING, ROGER; GONZAGA, CLOVIS; HAESER, GABRIEL. Primal-Dual Relationship Between Levenberg-Marquardt and Central Trajectories for Linearly Constrained Convex Optimization. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 162, n. 3, p. 705-717, . Web of Science Citations: 2. (10/19720-5)

BUENO, L. F.; HAESER, G.; MARTINEZ, J. M.. An inexact restoration approach to optimization problems with multiobjective constraints under weighted-sum scalarization. Optimization Letters, v. 10, n. 6, p. 1315-1325, . Web of Science Citations: 3. (13/05475-7, 10/19720-5, 15/02528-8, 14/01446-5)

HAESER, GABRIEL; DE MELO, VINICIUS V.. Convergence detection for optimization algorithms: Approximate-KKT stopping criterion when Lagrange multipliers are not available. OPERATIONS RESEARCH LETTERS, v. 43, n. 5, p. 484-488, . Web of Science Citations: 3. (10/19720-5)

HAESER, GABRIEL; LAURA SCHUVERDT, MARIA. On Approximate KKT Condition and its Extension to Continuous Variational Inequalities. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 149, n. 3, p. 528-539, . Web of Science Citations: 11. (09/09414-7)

HAESER, GABRIEL. On the global convergence of interior-point nonlinear programming algorithms. COMPUTATIONAL & APPLIED MATHEMATICS, v. 29, n. 2, p. 125-138, . Web of Science Citations: 5.

ANDREANI, ROBERTO; HAESER, GABRIEL; RAMOS, ALBERTO; SILVA, PAULO J. S.. A second-order sequential optimality condition associated to the convergence of optimization algorithms. IMA JOURNAL OF NUMERICAL ANALYSIS, v. 37, n. 4, p. 1902-1929, . Web of Science Citations: 6. (13/05475-7, 10/19720-5, 13/07375-0, 12/20339-0)

HAESER, GABRIEL. A second-order optimality condition with first- and second-order complementarity associated with global convergence of algorithms. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 70, n. 2, p. 615-639, . Web of Science Citations: 1. (13/05475-7, 16/02092-8)

ANDREANI, ROBERTO; BEHLING, ROGER; HAESER, GABRIEL; SILVA, PAULO J. S.. On second-order optimality conditions in nonlinear optimization. OPTIMIZATION METHODS & SOFTWARE, v. 32, n. 1, p. 22-38, . Web of Science Citations: 3. (13/05475-7, 10/19720-5, 13/07375-0, 12/20339-0)

HAESER, G.. Some theoretical limitations of second-order algorithms for smooth constrained optimization. OPERATIONS RESEARCH LETTERS, v. 46, n. 3, p. 295-299, . Web of Science Citations: 1. (13/05475-7, 16/02092-8)

BIRGIN, E. G.; HAESER, G.; RAMOS, A.. Augmented Lagrangians with constrained subproblems and convergence to second-order stationary points. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 69, n. 1, p. 51-75, . Web of Science Citations: 7. (13/03447-6, 13/05475-7, 13/07375-0, 16/01860-1, 16/02092-8)

BEHLING, ROGER; HAESER, GABRIEL; RAMOS, ALBERTO; VIANA, DAIANA S.. On a Conjecture in Second-Order Optimality Conditions. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 176, n. 3, p. 625-633, . Web of Science Citations: 2. (13/05475-7, 16/02092-8)

HAESER, GABRIEL. An Extension of Yuan's Lemma and Its Applications in Optimization. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 174, n. 3, p. 641-649, . Web of Science Citations: 3. (13/05475-7, 16/02092-8)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. A relaxed constant positive linear dependence constraint qualification and applications. MATHEMATICAL PROGRAMMING, v. 135, n. 1-2, p. 255-273, . Web of Science Citations: 60. (06/53768-0, 09/09414-7)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. TWO NEW WEAK CONSTRAINT QUALIFICATIONS AND APPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 3, p. 1109-1135, . Web of Science Citations: 42. (10/19720-5, 06/53768-0, 09/09414-7)

ANDREANI, ROBERTO; HAESER, GABRIEL; MARTINEZ, J. M.. On sequential optimality conditions for smooth constrained optimization. OPTIMIZATION, v. 60, n. 5, SI, p. 627-641, . Web of Science Citations: 49. (06/53768-0)

BUENO, L. F.; HAESER, G.; MARTINEZ, J. M.. A Flexible Inexact-Restoration Method for Constrained Optimization. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 165, n. 1, p. 188-208, . Web of Science Citations: 3. (13/05475-7, 10/19720-5)

BIRGIN, ERNESTO G.; FERNANDEZ, DAMIAN; MARTINEZ, J. M.. The boundedness of penalty parameters in an augmented Lagrangian method with constrained subproblems. OPTIMIZATION METHODS & SOFTWARE, v. 27, n. 6, p. 1001-1024, . Web of Science Citations: 27. (08/00062-8, 06/53768-0)

BUENO, LUIS FELIPE; HAESER, GABRIEL; ROJAS, FRANK NAVARRO. OPTIMALITY CONDITIONS AND CONSTRAINT QUALIFICATIONS FOR GENERALIZED NASH EQUILIBRIUM PROBLEMS AND THEIR PRACTICAL IMPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 29, n. 1, p. 31-54, . Web of Science Citations: 2. (13/05475-7, 17/18308-2, 15/02528-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MITO, Leonardo Makoto. O problema de cobertura via geometria algébrica convexa. 2018. Dissertação (Mestrado) - Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo. (16/16999-5)

HAESER, Gabriel. Algoritmo duas fases em otimização global. 2006. Dissertação (Mestrado) - Instituto de Matematica, Estatistica e Computação Cientifica. Universidade Estadual de Campinas (UNICAMP). (03/11695-8)

HAESER, Gabriel. Condições sequenciais de otimalidade. 2009. Tese (Doutorado) – Instituto de Matemática, Estatística e Computação Científica. Universidade Estadual de Campinas (UNICAMP). (05/02163-8)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: